# SDR COMA0060753

- Difficulty date: September 15, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 6,346 hours, 6,530 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON CAPTAINS WINDSHIELD DURING TAKEOFF, AIRCRAFT RETURNED TO THE GATE.  COMPLIED WITH BIRD STRIKE INSPECTION, NO DEFECTS NOTED.
